# SDR QMLA2018010118001

- Difficulty date: January 1, 2018
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N730TX
- Make and model: Urocop EC 130 T2
- Aircraft serial: 7895
- Aircraft time: 1,360 hours, 3,789 cycles
- Engine: Tmeca ARRIEL2D
- Engine time: 1,360 hours, 2,953 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Damaged
- Location: Connector
- Stage of operation: NR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED DURING COLD WEATHER EVENT (<20 DEGREES F) THAT ECS WOULD NOT BLOW HOT AIR INTO THE CABIN. ECS CONTROL HEAD WOULD POWER UP MOMENTARILY THEN SHUT DOWN. DUE TO THE LIMITATION ON EC130T2 AIRCRAFT, IF THE HEATER IS NOT WORKING, IT CAN'T FLY BELOW 41 DEGREES F. MECHANIC WAS NOTIFIED AND DURING REMOVAL OF ECS CONTROL HEAD FOR TROUBLESHOOTING, ARCING WAS NOTICED ON THE ECS CONTROL HEAD ELECTRICAL CONNECTOR. UPON FURTHER INVESTIGATION, THE M22759116-8-9 MAIN ELECTRICAL SUPPLY WIRE FROM THE MASTER ELECTRICAL BOX TO THE CIRCUIT BREAKER PANEL HAS CHAFFED AGAINST THE ECS CONTROL HEAD ELECTRICAL CONNECTOR AND WORN THROUGH THE OUTER SHEATHING AND MADE CONTACT WITH BARE WIRING. ECS CONTROL HEAD WAS SHORTED OUT AND ALSO SEVERAL FUSES IN THE AIRCRAFT MEB HAD TO BE REPLACED. THE ENTIRE WIRE FROM MEB TO CB PANEL MUST BE REPLACED AS AIRBUS DOES NOT ALLOW REPAIR OF THIS WIRE.
